# SDR DALA2015071804463

- Difficulty date: July 17, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 74,354 hours, 57,047 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 489
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL FUSELAGE SKIN DOUBLER REPAIR BS 489, AROUND LONGERON 30.  THE DOUBLER WAS REPLACED IAW ERA 536490-14, REV ORIG AND 57-10-3, P.21-14, 51-30-5 AND 51-30-2.
